# SDR R61A202003020313

- Difficulty date: February 19, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N419YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000384
- Aircraft time: 16,646 hours, 11,150 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 17010064001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK FOUND BURST PANEL 1431DL HAS CORROSION ON 2EA LOWER ATTACH ANGLES REMOVED AND REPLACED ANGLES ONTO PANEL 1431DL. REF EMB SRM 51-40-02, 51-40-08, 51-45-00 AND EMB AMM 20-10-01/200 RESTORED FINISH REF. SRM 51-23-04, 51-23-05.
